Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the number of positive integers $ \leqq x$ all of whose prime factors are $ \leqq y$


Authors: S. Chowla and W. E. Briggs
Journal: Proc. Amer. Math. Soc. 6 (1955), 558-562
MSC: Primary 10.0X
MathSciNet review: 0071449
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. G. De Bruijn, On the number of uncancelled elements in the sieve of Eratosthenes, Nederl. Akad. Wetensch., Proc. 53 (1950), 803–812 = Indagationes Math. 12, 247–256 (1950). MR 0035785 (12,11d)
  • [2] N. G. de Bruijn, On the number of positive integers ≤𝑥 and free of prime factors >𝑦, Nederl. Acad. Wetensch. Proc. Ser. A. 54 (1951), 50–60. MR 0046375 (13,724e)
  • [3] E. Landau, Vorlesungen über Zahlentheorie, vol. II, New York, 1947.
  • [4] I. M. Vinogradoff, Some theorems concerning the theory of primes, Mat. Sbornik (2) vol. 44 (1937).
  • [5] S. D. Chowla and T. Vijayaraghavan, On the largest prime divisors of numbers, J. Indian Math. Soc. (N.S.) 11 (1947), 31–37. MR 0023269 (9,332d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0071449-7
PII: S 0002-9939(1955)0071449-7
Article copyright: © Copyright 1955 American Mathematical Society